# SDR 95FDEA01720

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Rt Spar/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR TO BODY FITTING PIN CORRODED.  REMOVED RUSTED CORRODED BODY FITTING PIN.  INSTALLED NEW R/W REAR TO BODY FITTING PIN MM 57-41-1.
